The Annals of Statistics

Jack Carl Kiefer 1924-1981

Jerome Sacks

Full-text: Open access

Article information

Source
Ann. Statist. Volume 12, Number 2 (1984), 403-405.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176346494

Digital Object Identifier
doi:10.1214/aos/1176346494

Mathematical Reviews number (MathSciNet)
MR740900

Zentralblatt MATH identifier
0542.01011

JSTOR
links.jstor.org

Citation

Sacks, Jerome. Jack Carl Kiefer 1924-1981. Ann. Statist. 12 (1984), no. 2, 403--405. doi:10.1214/aos/1176346494. http://projecteuclid.org/euclid.aos/1176346494.


Export citation